# SDR CALA2025031302795

- Difficulty date: March 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 122,618 hours, 18,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655306
- Part serial: PF0102
- Condition: Faulted
- Location: Zone 800
- Part time: 725,858 hours, 703,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H OVERWING SLIDE HOSE CLAMP DETACH REMOVED AND REPLACED RH OFF WING SLIDE ASSY PER AMM 25-65-01/401 CONFIG 1 UPTO AND INCLUDING STEP 3 G(8). NEED TO CONTINUE INSTALLATION FROM STEP H.   C/W RII REQUIREMENTS FOR R/H OVERWING SLIDE ASSY INSTALLATION REF AMM 25-65-01 UP TO AND INCLUDING STEP3 G(8) PREVIOUS INSPECTOR C/W WITH RII STEPS. CONTINUE INSTALLATION IAW AMM 25-65-01-424-060-001 INCLUDING STEP H . FINALL ADJUSTED MADE, R/H OVERWING SLIDE READY FOR SERVICE. COMPLIED WITH RII STEPS TO COMPLETE INSTALLATION OF RH OVERWING SLIDE. NO FURTHER DEFECTS NOTED AT THIS MOMENT.
